RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., Ser. 2, 2001, Volume 8, Number 1, Pages 3–21 (Mi da235)  

This article is cited in 1 scientific paper (total in 1 paper)

Equilibrium in a regulated market. I. Existence

V. A. Vasil'ev, A. V. Sidorov

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Full text: PDF file (2028 kB)

Bibliographic databases:
UDC: 519.865.3
Received: 09.02.2001

Citation: V. A. Vasil'ev, A. V. Sidorov, “Equilibrium in a regulated market. I. Existence”, Diskretn. Anal. Issled. Oper., Ser. 2, 8:1 (2001), 3–21

Citation in format AMSBIB
\Bibitem{VasSid01}
\by V.~A.~Vasil'ev, A.~V.~Sidorov
\paper Equilibrium in a~regulated market. I.~Existence
\jour Diskretn. Anal. Issled. Oper., Ser.~2
\yr 2001
\vol 8
\issue 1
\pages 3--21
\mathnet{http://mi.mathnet.ru/da235}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1858419}
\zmath{https://zbmath.org/?q=an:1030.91005}


Linking options:
  • http://mi.mathnet.ru/eng/da235
  • http://mi.mathnet.ru/eng/da/v8/s2/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Vasil'ev V., Wiesmeth H., “Equilibrium in a mixed economy of arrow-debreu type”, J Math Econom, 44:2 (2008), 132–147  crossref  mathscinet  zmath  isi  scopus
  • Дискретный анализ и исследование операций
    Number of views:
    This page:241
    Full text:89

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019